Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Accessible Categories, Saturation and Categoricity

Jiří Rosický
The Journal of Symbolic Logic
Vol. 62, No. 3 (Sep., 1997), pp. 891-901
DOI: 10.2307/2275577
Stable URL: http://www.jstor.org/stable/2275577
Page Count: 11
  • Read Online (Free)
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Accessible Categories, Saturation and Categoricity
Preview not available

Abstract

Model-theoretic concepts of saturation and categoricity are studied in the context of accessible categories. Accessible categories which are categorical in a strong sense are related to categories of M-sets (M is a monoid). Typical examples of such categories are categories of λ-saturated objects.

Page Thumbnails

  • Thumbnail: Page 
891
    891
  • Thumbnail: Page 
892
    892
  • Thumbnail: Page 
893
    893
  • Thumbnail: Page 
894
    894
  • Thumbnail: Page 
895
    895
  • Thumbnail: Page 
896
    896
  • Thumbnail: Page 
897
    897
  • Thumbnail: Page 
898
    898
  • Thumbnail: Page 
899
    899
  • Thumbnail: Page 
900
    900
  • Thumbnail: Page 
901
    901